MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493926712300
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that balloon detachment occurred requiring intervention.The patient presented with coronary artery disease and was undergoing percutaneous coronary intervention.The target lesion was more than 70% stenosed and was located in non-tortuous vessel.A 3.00mm x 12mm nc emerge balloon catheter was advanced for post dilatation.After removal of the device, it was observed that the balloon fractured and part of it was in the ostial right coronary.A guidewire was used to snare the broken piece of the balloon into the guide catheter, and everything was removed together.The procedure was completed using an alternate method.No patient complications were reported.
 
Event or Problem Description
It was reported that balloon detachment occurred requiring intervention.The patient presented with coronary artery disease and was undergoing percutaneous coronary intervention.The target lesion was more than 70% stenosed and was located in non-tortuous vessel.A 3.00mm x 12mm nc emerge balloon catheter was advanced for post dilatation.After removal of the device, it was observed that the balloon fractured and part of it was in the ostial right coronary.A guidewire was used to snare the broken piece of the balloon into the guide catheter, and everything was removed together.The procedure was completed using an alternate method.No patient complications were reported.It was further reported that there were no issues noted with the packaging of the device.Additionally, the balloon was inflated, and.014 guidewire was used to snare the broken piece into a non-boston scientific guide catheter.
 
Additional Manufacturer Narrative
Device evaluated by mfr: fg nc emerge mr, us 3.00mm x 12mm balloon delivery system was returned for analysis.Visual, tactile and microscopic analysis was performed on the device.A visual and tactile examination of the hypotube shaft identified multiple hypotube kinks.A visual and tactile examination of the outer and inner lumen identified a 6cm portion of the inner lumen separated from the balloon and delivery system with evidence of stretching.Visual examination of the balloon identified a complete circumferential tear with a portion of the balloon detached.The detached portion was returned for analysis, and a piece of unidentified material was stuck in the balloon.Microscopic examination of the inner lumen noted that the inner lumen was detached at 19.1cm from the port exchange.The bumper tip was not returned for product analysis.
 
Event or Problem Description

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21349859
Report Number2124215-2025-05354
Device Sequence Number15417303
Product Code LOX
UDI-Device Identifier08714729846390
UDI-Public(01)08714729846390(17)250422(10)31481298
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2025
Device Model NumberH7493926712300
Device Catalogue NumberH7493926712300
Device Lot Number0031481298
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer02/06/2025
04/09/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date03/03/2025
05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown